Impact Factor

Rodrigo Andrade

Rua Cristo Rei, 19, Toledo - PR - Brasil
Universidade Tecnológica Federal do Paraná


Andrade R. M.
Bernoulli Property for Some Hyperbolic Billiards
2020, vol. 25, no. 4, pp.  349-382
We prove that hyperbolic billiards constructed by Bussolari and Lenci are Bernoulli systems. These billiards cannot be studied by existing approaches to analysis of billiards that have some focusing boundary components, which require the diameter of the billiard table to be of the same order as the largest curvature radius along the focusing component. Our proof employs a local ergodic theorem which states that, under certain conditions, there is a full measure set of the billiard phase space such that each point of the set has a neighborhood contained (mod 0) in a Bernoulli component of the billiard map.
Keywords: hyperbolic billiards, Bernoulli property, focusing billiards
Citation: Andrade R. M.,  Bernoulli Property for Some Hyperbolic Billiards, Regular and Chaotic Dynamics, 2020, vol. 25, no. 4, pp. 349-382

Back to the list